Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Elomet cream causes diarrhoea

Premium Questions

Dr. Chakravarthy Mazumdar MD

can diarrheia be caused by the use of antibiotics? ...

Dr.  Uday Nath Sahoo MD

My son having loose Motion for more than 4 days. I am doubting it is hernia (kudal yetram)..How to confirm that...

Dr. Salah Saad Shoman MD

I think Culturelle has caused me to get diarrhea/stomach pains. I am discontinuing (last dosage was this morning). Can I take Immodium to stop the diarrhea? Thank you. ...

Dr. Ivan Romic MD

I am a 70 year old male, no splien, for the past week having two bouts with nausea and dierehia. A week ago I had a very rare hamburger and spent the night vomiting and diareha. I am wondering salmonella . Should I see a...

Dr. Arun MD

I have a 1 and half year daughter and stay in Hyderabad, India. I have come to US on a short assignment with my family. Since yesterday she has been vomitting after having food and also has watery stool. I have been giving...

Public Forum Discussions

Dr. Johara J MD

very helpful they sent of stool sample and still awaiting results and given cream for her burning bum ...

Dr. Albana Sejdini MD

I get severe diarrhea from almost all dairy products and anything containing whey, cream, milk fat, & dried milk. The only dairy I can eat without having bowl issues is skim milk, American cheese ...

Dr. Penchila Prasad Kandikattu MD

i am 7 months now and iam very uncomfortable with loose motion . what shall i do to stop this loose motion ? is it causes any problem ? Doctor i wanted to stop loose motion immediately . tell me please ...

Dr. TINU VARGHESE MD

Hi, currently I am experiencing diarhea, not feeling nauscious or having a fever. I was wondering how dangerous it could be, what other sympthomps I might have to look for and what may have caused ...

Dr. VPYK PRASANNA MD

hi my mom is 80 years old she has dementia the doctor had started her on meds for dementia but she kept going to the bathroom watery every day for a month now so my sisters who are idiots kept giving her white rice and...

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

It can cause gastro enteritis, with diarrhoea or dysentery.

Dr. Pavan Kumar Gupta MD

Hello, No,abs workout can not cause diarrhoea. The cause is some food poisioning and not the ab exercises. Thanks

Dr.  Michelle Gibson James MD

Hi, No, the steroid cream wouldn't contribute to your diarrhoea because there would be absolutely minimal systemic absorption. Since it would not be significantly absorbed into your body and would only...